MAUDE Adverse Event Report: MEDTRONIC AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-4-6-3D-SS
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the axium coil was bent coming out of the packaging at the proximal end of the coil.The second coil was used, however, did not deploy.The devices were prepared as indicated in the ifu.There were no patient symptoms or complications associated with the event.The patient was undergoing surgery for treatment of an aneurysm.Ancillary devices include a headway microcatheter.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC
irvine,ca
Manufacturer (Section G)
MEDTRONIC
irvine,ca
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key12762458
Report Number2029214-2021-01416
Device Sequence Number3333160
Product Code KRD
UDI-Device Identifier00847536008144
UDI-Public00847536008144
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2024
Device Model NumberAPB-4-6-3D-SS
Device Catalogue NumberAPB-4-6-3D-SS
Device Lot Number221520863
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/07/2021
Date Device Manufactured01/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown